The full text of this article

 

Double cyclic codes over 𝔽q + u𝔽q + u2𝔽q
by Ting Yao; Minjia Shi; Patrick Solé
International Journal of Information and Coding Theory (IJICOT), Vol. 3, No. 2, 2015

 

Abstract: A double cyclic code of length (r, s) over a chain ring R is a set that can be partitioned into two parts that any cyclic shift of the coordinates of both parts leaves invariant the code. These codes can be viewed as R[x]-submodules of Rr × Rs. In this paper, the generator polynomials of this family of codes as R[x]-submodules of Rr × Rs are determined. Further, the minimal generating sets of this family of codes as R-submodules of Rr × Rs are obtained. Finally, we show the relationship of generators between the double cyclic code and its dual.

 

is only available to individual subscribers or to users at subscribing institutions.

 

Existing subscribers:

Go to Inderscience Online Journals to access the full text.

 

Pay per view:

If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 

Want to subscribe?

A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 

If you still need assistance, please email subs@inderscience.com